Über Strukturbedingungen für Fourierreihen

Research output: Contribution to journalArticle

11 Citations (Scopus)
Original languageGerman
Pages (from-to)418-431
Number of pages14
JournalMathematische Zeitschrift
Volume88
Issue number5
DOIs
Publication statusPublished - Oct 1965

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Über Strukturbedingungen für Fourierreihen. / Leindler, L.

In: Mathematische Zeitschrift, Vol. 88, No. 5, 10.1965, p. 418-431.

Research output: Contribution to journalArticle

@article{4710e9450d2540e0be285a8b32f66d35,
title = "{\"U}ber Strukturbedingungen f{\"u}r Fourierreihen",
author = "L. Leindler",
year = "1965",
month = "10",
doi = "10.1007/BF01112224",
language = "German",
volume = "88",
pages = "418--431",
journal = "Mathematische Zeitschrift",
issn = "0025-5874",
publisher = "Springer New York",
number = "5",

}

TY - JOUR

T1 - Über Strukturbedingungen für Fourierreihen

AU - Leindler, L.

PY - 1965/10

Y1 - 1965/10

UR - http://www.scopus.com/inward/record.url?scp=27844434918&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=27844434918&partnerID=8YFLogxK

U2 - 10.1007/BF01112224

DO - 10.1007/BF01112224

M3 - Article

AN - SCOPUS:27844434918

VL - 88

SP - 418

EP - 431

JO - Mathematische Zeitschrift

JF - Mathematische Zeitschrift

SN - 0025-5874

IS - 5

ER -